# SDR CALA2011081800545

- Difficulty date: August 18, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 34,765 hours, 10,963 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF F/A REPORTED MAIN CABIN DOOR NOT PROPERLY CLOSED BOTTOM HINGE APPEARED MISALIGNED VERY LOUD WIND NOISE AND DAYLIGHT COULD BE OBSERVED BY BOTTOM HINGE.  DOOR INSPECTED FOUND LOWER DOOR HINGE COVER NOT CLOSED PROPERLY DOOR SEAL INSP NO DEFECTS AMM 52-11-00.  LWR HINGE COVER INSP NIL DAMAGE OPEN AND CLOSED DOOR SERVAL TIMES NORMAL AMM 52-11-00.
